Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 25, Pages 1615-1622
http://dx.doi.org/10.1155/S016117120300680X

Averaging of multivalued differential equations

Center for Mathematics M6, Technical University Münich, Arcisstr. 21, Münich 80290, Germany

Received 16 February 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Grammel, “Averaging of multivalued differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 25, pp. 1615-1622, 2003. https://doi.org/10.1155/S016117120300680X.